Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Capsule-shaped tablets.Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID)* *Nonsteroidal Anti-Inflammatory Drug
Motrin IB Ibuprofen Coated Caplets - 24 ct
Current Price
$15.95
Average
$15.47
Min Price
$9.29
Max Price
$20.4
Price dynamics
3%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Capsule-shaped tablets.Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID)* *Nonsteroidal Anti-Inflammatory Drug
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
